# SDR IPXA2025110510823

- Difficulty date: October 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771322
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - STRINGER CRACKED, FWD AND AFT SIDE OF BS 1960, S11R.   ACCOMPLISHED REPAIR IAW EO-95680-REQ 1, REV1, & SRM 53-60-03-2R-4, EGAT WORK SHEET 50797, EGAT EI F2025A53M-2575, REV 0
